# SDR CA000224030

- Difficulty date: February 24, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Aircraft time: 29,390 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Component: Control Surface, Lkheed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FUEL LEAK TROUBLESHOOTING, DAMAGE OBSERVED IN RIGHT WING CAVITY.  INVESTIGATION REVEALED CRACKING AT REAR SPAR ATTACH POINT OF NR 3 AND NR 4 FLAP TRACKS.  INVESTIGATION IS ONGOING.  ATTACH BRACKETS 20-518-003 AND 20-518-02 REPLACED.  (X)
